Medical Dictionary Search Engines

Please be patient! It may take up to ONE minute to load all the Engines.
Problems? Please contact our support.


/drug


Search For

Drug
Health
Encyclopedia

Specialty Search
--AIDS
--Cancer
--Diabetes
--Stroke


viagra

cialis

levitra



























WebMD DrugDigest MedicineNet RxList
Other drug names: A-Am An-Az B C-Ch Ci-Cz D-Dh Di-Dz E F G H I-J K-L M-Mh Mi-Mz N-Nh Ni-Nz O P-Pl Pm-Pz Q-R S-Sn So-Sz T-To Tp-Tz U-V W-Z 0-9   

Acetaminophen and Salicylates (Systemic)

Brand Names

Some commonly used brand names are:

In the U.S.-

  • Excedrin Extra-Strength Caplets 1
  • Excedrin Extra-Strength Tablets 1
  • Excedrin Migraine 1
  • Gelpirin 2
  • Goody's Fast Pain Relief 1
  • Goody's Headache Powders 1
  • Rid-A-Pain Compound 4
  • Saleto 3
  • Supac 2
  • Vanquish Caplets 2

Note:

In Canada, Excedrin contains acetaminophen and caffeine, but no aspirin.
This information applies to the following medicines:
1.  Acetaminophen, Aspirin, and Caffeine (a-seat-a-MIN-oh-fen AS-pir-in and kaf-EEN) **** 
2.  Acetaminophen, Aspirin, and Caffeine, Buffered (a-seat-a-MIN-oh-fen AS-pir-in and kaf-EEN, BUF-fered) **** 
3.  Acetaminophen, Aspirin, Salicylamide, and Caffeine (a-seat-a-MIN-oh-fen AS-pir-in sal-i-SILL-a-mide and kaf-EEN) **** 
4.  Acetaminophen, Salicylamide, and Caffeine (a-seat-a-MIN-oh-fen sal-i-SILL-a-mide and kaf-EEN) **** 
**  Generic name product may be available in the U.S.
***  Generic name product may be available in Canada
*  Not commercially available in the U.S.
****   Not commercially available in Canada

Category

  • Analgesic  -- Acetaminophen, Aspirin, and Caffeine; Acetaminophen, Aspirin, and Caffeine, Buffered; Acetaminophen, Aspirin, Salicylamide, and Caffeine; Acetaminophen, Salicylamide, and Caffeine
  • Antipyretic  --Acetaminophen, Aspirin, and Caffeine ; Acetaminophen, Aspirin, and Caffeine, Buffered; Acetaminophen, Aspirin, Salicylamide, and Caffeine; Acetaminophen, Salicylamide, and Caffeine
  • Antimigraine  -- Acetaminophen, Aspirin, and Caffeine

Description

Acetaminophen and salicylate combination medicines relieve pain and reduce fever. They may be used to relieve occasional pain caused by mild inflammation or arthritis (rheumatism). The acetaminophen, aspirin, and caffeine combination also may be used to relieve pain associated with migraine headaches.

Neither acetaminophen nor salicylamide is as effective as aspirin for treating chronic or severe pain, or other symptoms, caused by inflammation or arthritis. Some of these combination medicines do not contain any aspirin. Even those that do contain aspirin may not contain enough to be effective in treating these conditions.

A few reports have suggested that acetaminophen and salicylates used together may cause kidney damage or cancer of the kidney or urinary bladder. This may occur if large amounts of both medicines are taken together for a very long time. However, taking usual amounts of these combination medicines for a short time has not been shown to cause these unwanted effects. Also, these effects are not likely to occur with either acetaminophen or a salicylate used alone, even if large amounts have been taken for a long time. Therefore, for long-term use, it may be best to use either acetaminophen or a salicylate, but not both, unless you are under a doctor's care.

Before giving any of these combination medicines to a child, check the package label very carefully. Some of these medicines are too strong for use in children . If you are not certain whether a specific product can be given to a child, or if you have any questions about the amount to give, check with your health care professional.

These medicines are available without a prescription. However, your doctor may have special instructions on the proper dose of these medicines for your medical condition.

These medicines are available in the following dosage forms:

    Oral
  • Acetaminophen, Aspirin, and Caffeine
    • Oral powders (U.S.)
    • Tablets (U.S.)
  • Acetaminophen, Aspirin, and Caffeine, Buffered
    • Tablets (U.S.)
  • Acetaminophen, Aspirin, Salicylamide, and Caffeine
    • Tablets (U.S.)
  • Acetaminophen, Salicylamide, and Caffeine
    • Capsules (U.S.)



Before Using This Medicine

If you are taking this medicine without a prescription, carefully read and follow any precautions on the label. For acetaminophen and salicylate combinations, the following should be considered:

Allergies- Tell your doctor if you have ever had any unusual or allergic reaction to acetaminophen, aspirin or other salicylates including methyl salicylate (oil of wintergreen), or to any of the following medicines:

  • Diclofenac (e.g., Voltaren)
  • Diflunisal (e.g., Dolobid)
  • Etodolac (e.g., Lodine)
  • Fenoprofen (e.g., Nalfon)
  • Floctafenine (e.g., Idarac)
  • Flurbiprofen, oral (e.g., Ansaid)
  • Ibuprofen (e.g., Motrin)
  • Indomethacin (e.g., Indocin)
  • Ketoprofen (e.g., Orudis)
  • Ketorolac (e.g., Toradol)
  • Meclofenamate (e.g., Meclomen)
  • Mefenamic acid (e.g., Ponstel)
  • Nabumetone (e.g., Relafen)
  • Naproxen (e.g., Naprosyn)
  • Oxaprozin (e.g., Daypro)
  • Phenylbutazone (e.g., Butazolidin)
  • Piroxicam (e.g., Feldene)
  • Sulindac (e.g., Clinoril)
  • Tenoxicam (e.g., Mobiflex)
  • Tiaprofenic acid (e.g., Surgam)
  • Tolmetin (e.g., Tolectin)

Also tell your health care professional if you are allergic to any other substances, such as foods, preservatives, or dyes.

Pregnancy-

  • For acetaminophen : Studies on birth defects have not been done in humans. However, acetaminophen has not been reported to cause birth defects or other problems.
  • For aspirin : Studies in humans have not shown that aspirin causes birth defects. However, aspirin has been shown to cause birth defects in animals. Do not take aspirin during the last 3 months of pregnancy unless it has been ordered by your doctor . Some reports have suggested that too much use of aspirin late in pregnancy may cause a decrease in the newborn's weight and possible death of the fetus or newborn infant. However, the mothers in these reports had been taking much larger amounts of aspirin than are usually recommended. Studies of mothers taking aspirin in the doses that are usually recommended did not show these unwanted effects. However, there is a chance that regular use of aspirin late in pregnancy may cause unwanted effects on the heart or blood flow in the fetus or newborn infant. Use of aspirin during the last 2 weeks of pregnancy may cause bleeding problems in the fetus before or during delivery, or in the newborn infant. Also, too much use of aspirin during the last 3 months of pregnancy may increase the length of pregnancy, prolong labor, cause other problems during delivery, or cause severe bleeding in the mother before, during, or after delivery.
  • For salicylamide : Studies on birth defects have not been done in humans.
  • For caffeine : Studies in humans have not shown that caffeine causes birth defects. However, use of large amounts of caffeine by the mother during pregnancy may cause problems with the heart rhythm of the fetus and may affect the growth of the fetus. Studies in animals have shown that caffeine causes birth defects when given in very large doses (amounts equal to the amount of caffeine in 12 to 24 cups of coffee a day).

Breast-feeding-

  • For acetaminophen and for aspirin : Acetaminophen and aspirin pass into breast milk; however, they have not been reported to cause problems in nursing babies.
  • For caffeine : Caffeine (contained in some of these combination medicines) passes into breast milk in small amounts. Taking caffeine in the amounts present in these medicines has not been reported to cause problems in nursing babies. However, studies have shown that babies may appear jittery and have trouble in sleeping when their mothers drink large amounts of caffeine-containing beverages. Therefore, breast-feeding mothers who use these medicines probably should limit the amount of caffeine they take in from other medicines or from beverages.

Children-

  • For acetaminophen : Acetaminophen has been tested in children and, in effective doses, has not been shown to cause different side effects or problems than it does in adults.
  • For aspirin and for salicylamide : Do not give a medicine containing aspirin or salicylamide to a child with symptoms of a virus infection, especially flu or chickenpox, without first discussing its use with your child's doctor . This is very important because aspirin may cause a serious illness called Reye's syndrome in children with fever caused by a virus infection, especially flu or chickenpox. Children who do not have a virus infection may also be more sensitive to the effects of aspirin, especially if they have a fever or have lost large amounts of body fluid because of vomiting, diarrhea, or sweating. This may increase the chance of side effects during treatment.
  • For caffeine : There is no specific information comparing use of caffeine in children younger than 12 years of age with use in other age groups. However, caffeine is not expected to cause different side effects or problems in children than it does in adults.

Teenagers- Teenagers with fever or other symptoms of a virus infection, especially flu or chickenpox, should check with a doctor before taking a medicine containing aspirin or salicylamide . Aspirin and salicylamide may cause a serious illness called Reye's syndrome in teenagers with fever caused by a virus infection, especially flu or chickenpox.

Older adults- Elderly people may be more likely than younger adults to develop serious kidney problems if they take large amounts of these combination medicines for a long time. Therefore, it is best that elderly people not take this medicine for more than 5 days in a row unless they are under a doctor's care.

  • For acetaminophen : Acetaminophen has been tested and, in effective doses, has not been shown to cause different side effects or problems in older people than it does in younger adults.
  • For aspirin : People 60 years of age and older are especially sensitive to the effects of aspirin. This may increase the chance of side effects during treatment.
  • For caffeine : Many medicines have not been studied specifically in older people. Therefore, it may not be known whether they work exactly the same way they do in younger adults or if they cause different side effects or problems in older people. There is no specific information comparing use of caffeine in the elderly with use in other age groups.

Other medicines- Although certain medicines should not be used together at all, in other cases two different medicines may be used together even if an interaction might occur. In these cases, your doctor may want to change the dose, or other precautions may be necessary. When you are taking an acetaminophen and salicylate combination, it is especially important that your health care professional know if you are taking any of the following:

  • Anticoagulants (blood thinners) or
  • Carbenicillin by injection (e.g., Geopen) or
  • Cefamandole (e.g., Mandol) or
  • Cefoperazone (e.g., Cefobid) or
  • Cefotetan (e.g., Cefotan) or
  • Dipyridamole (e.g., Persantine) or
  • Divalproex (e.g., Depakote) or
  • Heparin or
  • Inflammation or pain medicine, except narcotics, or
  • Pentoxifylline (e.g., Trental) or
  • Plicamycin (e.g., Mithracin) or
  • Ticarcillin (e.g., Ticar) or
  • Valproic acid (e.g., Depakene)-Taking these medicines together with aspirin (present in some of these combination medicines) may increase the chance of serious bleeding
  • Antidiabetics, oral (diabetes medicine you take by mouth)-Aspirin (present in some of these combination medicines) may increase the effects of the antidiabetic medicine; a change in dose may be needed if aspirin is taken regularly
  • Ciprofloxacin (e.g., Cipro) or
  • Enoxacin (e.g., Penetrex) or
  • Itraconazole (e.g., Sporanox) or
  • Ketoconazole (e.g., Nizoral) or
  • Lomefloxacin (e.g., Maxaquin) or
  • Norfloxacin (e.g., Noroxin) or
  • Ofloxacin (e.g., Floxin) or
  • Tetracyclines (medicine for infection), taken by mouth-Antacids (present in buffered forms of acetaminophen and salicylate combination medicines) can keep these other medicines from working properly if the medicines are taken too closely together
  • Methotrexate (e.g., Mexate)-Taking aspirin (present in some of these combination medicines) together with methotrexate may increase the chance of serious side effects
  • Probenecid (e.g., Benemid)-Aspirin (present in some of these combination medicines) can keep probenecid from working properly for treating gout
  • Sulfinpyrazone (e.g., Anturane)-Aspirin (present in some of these combination medicines) can keep sulfinpyrazone from working properly for treating gout; also, taking aspirin together with sulfinpyrazone may increase the chance of bleeding
  • Urinary alkalizers (medicine that makes the urine less acid, such as acetazolamide [e.g., Diamox], calcium- and/or magnesium-containing antacids, dichlorphenamide [e.g., Daranide], methazolamide [e.g., Neptazane], potassium or sodium citrate and/or citric acid, sodium bicarbonate [baking soda])-These medicines may make aspirin (present in some of these combination medicines) less effective by causing it to be removed from the body more quickly

Other medical problems- The presence of other medical problems may affect the use of acetaminophen and salicylate combinations. Make sure you tell your doctor if you have any other medical problems, especially:
  • Alcohol abuse or
  • Asthma, allergies, and nasal polyps (history of) or
  • Hepatitis or other liver disease or
  • Kidney disease-The chance of serious side effects may be increased
  • Anemia or
  • Stomach ulcer or other stomach problems-Aspirin (present in some of these combination medicines) may make these conditions worse
  • Gout-Aspirin (present in some of these combination medicines) can make this condition worse and can also lessen the effects of some medicines used to treat gout
  • Heart disease-Caffeine (present in some of these combination medicines) can make your condition worse
  • Hemophilia or other bleeding problems-Aspirin (present in some of these combination medicines) increases the chance of serious bleeding


Proper Use of This Medicine

Take this medicine with food or a full glass (8 ounces) of water to lessen the chance of stomach upset.

Unless otherwise directed by your doctor:

  • Do not take more of this medicine than directed on the package label . Taking too much acetaminophen may cause liver damage or lead to other medical problems because of an overdose. Also, taking too much aspirin can cause stomach problems or lead to other medical problems because of an overdose.
  • Children up to 12 years of age should not take this medicine more often than five times a day .

Check with your doctor before taking one of these combination medicines to treat severe or chronic inflammation or arthritis (rheumatism) . These combination medicines may not relieve the severe pain, redness, swelling, or stiffness caused by these conditions unless very large amounts are taken for a long time. It is best not to take acetaminophen and salicylate combination medicines in large amounts for a long time unless you are under a doctor's care.

If a combination medicine containing aspirin has a strong vinegar-like odor, do not use it . This odor means the medicine is breaking down. If you have any questions about this, check with your pharmacist.

Dosing-

The dose of acetaminophen and salicylate combination medicines will be different for different patients. Follow your doctor's orders or the directions on the label . The following information includes only the average doses of these combination medicines. If your dose is different, do not change it unless your doctor tells you to do so.

The number of capsules, tablets (including caplets), or packets of oral powders that you take depends on the total amount of acetaminophen and salicylate (aspirin and/or salicylamide) in one capsule, tablet, or packet of oral powder. Also, the number of doses you take each day and the time allowed between doses depend on the strength of the medicine.

  • For oral (capsules or tablets [including caplets]) dosage forms:
    • For pain, fever, or mild arthritis symptoms:
      • Adults and teenagers-The usual dose is 1 or 2 capsules or tablets every three, four, or six hours, depending on the strength of the product. Do not take any of these combination medicines for more than ten days, unless otherwise directed by your doctor.
      • Children-Use and dose must be determined by your doctor.
    • For migraine headaches:
      • Adults and teenagers-The usual dose is 2 tablets (250 mg acetaminophen, and 250 mg of aspirin, and 65 mg of caffeine in combination) every six hours as necessary for relief from migraine headaches. Do not take for relief of migraine headache for more than two days, unless otherwise directed by your doctor.
      • Children-Use and dose must be determined by your doctor.
  • For oral (powder) dosage form:
    • For pain, fever, or mild arthritis symptoms:
      • Adults and teenagers-This medicine is very strong. Each packet of powder contains 260 mg of acetaminophen and 520 mg of aspirin (a total of 780 mg of both medicines). The usual dose is one packet of powder every four to six hours. Do not take this medicine for more than ten days, unless otherwise directed by your doctor.
      • Children-The oral powder dosage form is too strong to use in children 12 years of age or younger.

Storage-

To store this medicine:

  • Keep out of the reach of children. Overdose of the salicylates in these combination medicines is very dangerous in young children.
  • Store away from heat and direct light.
  • Do not store tablets (including caplets), capsules, or powders in the bathroom, near the kitchen sink, or in other damp places. Heat or moisture may cause the medicine to break down.
  • Do not keep outdated medicine or medicine no longer needed. Be sure that any discarded medicine is out of the reach of children.


Precautions While Using This Medicine

If you will be taking this medicine for a long time, or in high doses, your doctor should check your progress at regular visits . This is especially important for elderly people, who may be more likely than younger adults to develop serious kidney problems if they take large amounts of this medicine for a long time.

Check with your doctor:

  • If you are taking this medicine to relieve pain and the pain lasts for more than 10 days (5 days for children), if the pain gets worse, if new symptoms occur, or if the painful area is red or swollen. These could be signs of a serious condition that needs treatment.
  • If you are taking this medicine to bring down a fever, and the fever lasts for more than 3 days or returns, if your fever gets worse, if new symptoms occur, or if redness or swelling is present. These could be signs of a serious condition that needs treatment.
  • If you are taking this medicine for a sore throat, and the sore throat is very painful, lasts for more than 2 days, or occurs together with or is followed by fever, headache, skin rash, nausea, or vomiting.

Do not take any of the combination medicines containing aspirin for 5 days before any surgery, including dental surgery, unless otherwise directed by your medical doctor or dentist. Taking aspirin during this time may cause bleeding problems.

Check the label of all over-the-counter (OTC), nonprescription, and prescription medicines you now take . If any of them contain acetaminophen, aspirin, other salicylates such as bismuth subsalicylate (e.g., Pepto Bismol) or magnesium salicylate (e.g., Nuprin Backache Caplets), or salicylic acid (present in some shampoos and skin products), check with your health care professional. Using any of them together with this medicine may cause an overdose .

Stomach problems may be more likely to occur if you drink three or more alcoholic beverages while you are taking aspirin. Also, liver damage may be more likely to occur if you drink three or more alcoholic beverages while you are taking acetaminophen.

Taking certain other medicines together with acetaminophen and salicylates may increase the chance of unwanted effects. The risk will depend on how much of each medicine you take every day, and on how long you take the medicines together. If your medical doctor or dentist directs you to take these medicines together on a regular basis, follow his or her directions carefully. However, do not take any of the following medicines together with any of these combination medicines for more than a few days unless your doctor has directed you to do so and is following your progress :

  • Diclofenac (e.g., Voltaren)
  • Diflunisal (e.g., Dolobid)
  • Etodolac (e.g., Lodine)
  • Fenoprofen (e.g., Nalfon)
  • Floctafenine (e.g., Idarac)
  • Flurbiprofen, oral (e.g., Ansaid)
  • Ibuprofen (e.g., Motrin)
  • Indomethacin (e.g., Indocin)
  • Ketoprofen (e.g., Orudis)
  • Ketorolac (e.g., Toradol)
  • Meclofenamate (e.g., Meclomen)
  • Mefenamic acid (e.g., Ponstel)
  • Nabumetone (e.g., Relafen)
  • Naproxen (e.g., Naprosyn)
  • Oxaprozin (e.g., Daypro)
  • Phenylbutazone (e.g., Butazolidin)
  • Piroxicam (e.g., Feldene)
  • Sulindac (e.g., Clinoril)
  • Tenoxicam (e.g., Mobiflex)
  • Tiaprofenic acid (e.g., Surgam)
  • Tolmetin (e.g., Tolectin)

The antacid present in buffered forms of these combination medicines can keep other medicines from working properly. If you need to take a buffered form of this medicine, and you are also taking one of the following medicines, be sure to take the buffered acetaminophen and salicylate combination medicine :

  • At least 6 hours before or 2 hours after taking ciprofloxacin (e.g., Cipro) or lomefloxacin (e.g., Maxaquin) .
  • At least 8 hours before or 2 hours after taking enoxacin (e.g., Penetrex) .
  • At least 2 hours after taking itraconazole (e.g., Sporanox) .
  • At least 3 hours before or after taking ketoconazole (e.g., Nizoral) .
  • At least 2 hours before or after taking norfloxacin (e.g., Noroxin) or ofloxacin (e.g., Floxin) .
  • At least 3 or 4 hours before or after taking a tetracycline antibiotic by mouth .
  • At least 1 or 2 hours before or after taking any other medicine by mouth .

If you are taking a laxative containing cellulose, do not take it within 2 hours of taking this medicine. Taking the laxative and this medicine close together may make this medicine less effective by preventing the salicylate in it from being absorbed by your body.

Acetaminophen and salicylate combinations may interfere with the results of some medical tests. Before you have any medical tests, tell the person in charge if you have taken any of these combination medicines within the past 3 or 4 days. If possible, it is best to call the laboratory where the test will be done about 4 days ahead of time to find out whether the medicine may be taken during the 3 or 4 days before the test.

For patients with diabetes:

  • Acetaminophen and salicylate combinations may cause false results with some blood and urine glucose (sugar) tests. If you notice any change in your test results, or if you have any questions about this possible problem, check with your health care professional. This is especially important if your diabetes is not well-controlled.

For patients taking one of the products that contain caffeine :

  • Caffeine may interfere with the results of a test that uses adenosine (e.g., Adenocard) or dipyridamole (e.g., Persantine) to help find out how well your blood is flowing through certain blood vessels. Therefore, you should not have any caffeine for 8 to 12 hours before the test.

If you think that you or anyone else may have taken an overdose of this medicine, get emergency help at once . Taking an overdose of a salicylate may cause unconsciousness or death. The first symptom of an aspirin overdose may be ringing or buzzing in the ears. Other signs include convulsions (seizures), hearing loss, confusion, severe drowsiness or tiredness, severe excitement or nervousness, and unusually fast or deep breathing. Signs of severe acetaminophen overdose may not appear until 2 to 4 days after the overdose is taken, but treatment to prevent liver damage or death must be started within 24 hours or less after the overdose is taken.


Side Effects of This Medicine

Along with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.

Check with your doctor immediately if any of the following side effects occur :

  • Less common or rare
    • Coughing;  difficulty in swallowing;  dizziness, lightheadedness, or feeling faint (severe);  flushing, redness, or other change in skin color;  shortness of breath, troubled breathing, tightness in chest, or wheezing;  sudden decrease in amount of urine;  swelling of eyelids, face, or lips 

  • Signs and symptoms of overdose
    • Agitation, anxiety, excitement, irritability, nervousness, or restlessness;  any loss of hearing;  bloody urine;  confusion or delirium;  convulsions (seizures);  diarrhea (severe or continuing);  dizziness or lightheadedness;  drowsiness (severe);  fast or deep breathing ;  fast or irregular heartbeat (for medicines containing caffeine);  fever;  frequent urination (for medicines containing caffeine);  hallucinations (seeing, hearing, or feeling things that are not there);  headache (severe or continuing);  increased sensitivity to touch or pain (for medicines containing caffeine);  increased sweating;  increased thirst;  loss of appetite;  muscle trembling or twitching (for medicines containing caffeine);  nausea or vomiting (continuing, sometimes with blood);  ringing or buzzing in ears (continuing);  seeing flashes of ****œzig-zag" lights (for medicines containing caffeine) ;  stomach cramps or pain (severe or continuing);  swelling, pain, or tenderness in the upper abdomen or stomach area;  trouble in sleeping (for medicines containing caffeine);  uncontrollable flapping movements of the hands, especially in elderly patients;  unexplained fever;  vision problems 

  • Signs of overdose in children
    • Changes in behavior;  drowsiness or tiredness (severe);  fast or deep breathing 

Also, check with your doctor as soon as possible if any of the following side effects occur:

  • Less common or rare
    • Bloody or black, tarry stools;  bloody or cloudy urine;  fever with or without chills (not present before treatment and not caused by the condition being treated);  pain in lower back and/or side (severe and/or sharp);  pinpoint red spots on skin;  skin rash, hives, or itching;  sores, ulcers, or white spots on lips or in mouth;  sore throat (not present before treatment and not caused by the condition being treated);  stuffy nose;  swelling of face, fingers, feet, or lower legs;  unusual bleeding or bruising;  unusual tiredness or weakness;  vomiting of blood or material that looks like coffee grounds;  weight gain;  yellow eyes or skin 

Other side effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. However, check with your doctor if any of the following side effects continue or are bothersome:

  • More common
    • Heartburn or indigestion (for medicines containing aspirin);  nausea, vomiting, or stomach pain (for medicines containing aspirin)  

  • Less common
    • Drowsiness (for medicines containing salicylamide);  trouble in sleeping, nervousness, or jitters (for medicines containing caffeine) 

Some side effects may occur after you have stopped taking these combination medicines, especially if you have taken large amounts of them for a long time. Check with your doctor immediately if any of these side effects occur after you have stopped taking these medicines:

  • Rare
    • Bloody or cloudy urine;  decreased urination ;  swelling of face, fingers, feet, or lower legs ;  weight gain 

Other side effects not listed above may also occur in some patients. If you notice any other effects, check with your doctor.


©2009 medical-dictionary-search-engines.com [Privacy Policy] [Disclaimer]
Last updated: Tue, 06 Jan 2009 00:20:03 GMT
82:165:250:120:medical-dictionary-search-enginescom:0902